# SDR IPXA2022020378603

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 30,778 hours, 10,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NAAIR NOISE FROM LOWER RIGHT CORNER OF CREW ENTRY DOORINSPECTED CREW ENTRY DOOR, FOUND DOOR SEAL OUT OF THE TRACK. REINSTALLED DOOR SEAL IAW AMM 52-09-01-401 OPS CK GOOD OK FOR SERVICE.
